Volume 62, Number 2, April 2003
|Page(s)||182 - 188|
|Published online||01 April 2003|
Rigorous nonperturbative Ornstein-Zernike theory for Ising ferromagnets
Dipartimento di Matematica, Università di Bologna piazza di
Porta S. Donato 5, I-40126 Bologna, Italy
2 Faculty of Industrial Engineering, Technion - Haifa 3200, Israel
3 UMR-CNRS 6632, CMI - 39 rue Joliot Curie, 13453 Marseille, France
Corresponding authors: email@example.com, firstname.lastname@example.org, email@example.com
Accepted: 12 February 2003
We rigorously derive the Ornstein-Zernike asymptotics of the pair-correlation functions for finite-range Ising ferromagnets in any dimensions and at any temperature above critical.
PACS: 05.20.-y – Classical statistical mechanics / 05.50.+q – Lattice theory and statistics (Ising, Potts, etc.) / 02.50.Cw – Probability theory
© EDP Sciences, 2003
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.